# SDR HEEA0010614

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Planetary Axle
- Part number: 4619204001
- Condition: Spalled
- Location: Xmsn
- Component: 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPALLING. REPLACED WITH SERVICEABLE AXLE.
